# SDR WX0A2015030972455

- Difficulty date: March 4, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N886GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49931
- Aircraft time: 49,551 hours, 34,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR IDENTIFIER LIGHT AT ROW 25 DEF INOPERATIVE.  RELAMPED IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
